# SDR ABXA080197

- Difficulty date: June 17, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N746AX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 69,666 hours, 33,129 cycles
- System (JASC): 3242 · Brake
- Part: Metering Valve
- Part number: 4025010030
- Part serial: ABX772
- Condition: Defective
- Location: Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RT HYDRAULIC QUANTITY DECREASED TO .34 QTY.  STABLE WITH EDP DEPRESSURIZED AND ACMP OFF.  EVENT OCCURRED IN CRUISE, GEAR OFF, FLAPS UP.  FOUND BRAKE METERING VALVE MODULE BYPASSING HYDRAULIC FLUID FROM RT TO CENTER SYSTEM.  REMOVED AND REPLACED BRAKE METERING VALVE MODULE (MAIN) IAW AMM 32-41-03-4.  SYSTEM OPS AND LEAK CHECKED GOOD.  (S)
